Journal article icon

Journal article

On Hochschild cohomology of preprojective algebras, I

Abstract:
We study the Hochschild cohomology of a finite-dimensional preprojective algebra Λ; this is periodic by a result of Schofield. In particular, for Λ of type An, we obtain the dimensions and explicit characterizations and bases for all Hochschild cohomology groups. © 1998 Academic Press.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jabr.1998.7547

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF ALGEBRA
Volume:
205
Issue:
2
Pages:
391-412
Publication date:
1998-07-15
DOI:
ISSN:
0021-8693
Source identifiers:
7152
Language:
English
Pubs id:
pubs:7152
UUID:
uuid:b7c1683b-04f1-42a3-b5b6-52c5f3245d00
Local pid:
pubs:7152
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP